On the Accuracy of Polynomial Interpolation in Hilbert Space with Disturbed Nodal Values of the Operator

Authors: Khlobystov, V.V.; Kashpur, E.F.

Source: Cybernetics and Systems Analysis, Volume 38, Number 1, January 2002 , pp. 143-148(6)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


The interpolation accuracy of polynomial operators in a Hilbert space with a measure is estimated when nodal values of these operators are given approximately.

Keywords: Hilbert space; accuracy; distributed nodal values; polynomial interpolation

Document Type: Regular Paper

Affiliations: Taras Shevchenko University, Kiev, Ukraine

Publication date: January 1, 2002

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page